MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIAD
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the unit had a sealing inadequate/partial (with evidence of energy delivery and end tones heard).The seal showed evidence of energy delivery, and there was a bleeding after cutting.The tissue/vessel being sealed was approximately 3mm.
 
Additional Manufacturer Narrative
Concomitant medical products: lf1944, jaw lap lf1944 ligasure maryland 44 cm, (lot #40520237x) lf1944, jaw lap lf1944 ligasure maryland 44 cm, (lot #31940025x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the reportmedtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the laparoscopic sleeve gastrectomy procedure, the device had a sealing that was inadequate or partial (with evidence of energy delivery and end tones heard).The seal showed evidence of energy delivery, and there was bleeding after cutting.The tissue or vessel being sealed was approximately three mm.There was no error message.No blood transfusions were performed.The completion of the procedure was delayed but it was done by switching to another generator.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the laparoscopic sleeve gastrectomy procedure, the device had a sealing that was inadequate or partial (with evidence of energy delivery and end tones heard).The seal showed evidence of energy delivery, and there was bleeding after cutting.The tissue or vessel being sealed is approximately 3 mm.There was no error message.No blood transfusions were performed.This incident did not cause the procedure to be extended by more than 30 minutes.There were post op issues.The completion of the procedure was delayed but it was done by switching to another generator.
 
Additional Manufacturer Narrative

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19711050
Report Number1717344-2024-01453
Device Sequence Number20960609
Product Code GEI
UDI-Device Identifier10884524001531
UDI-Public10884524001531
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIAD
Device Catalogue NumberFORCETRIAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/01/2024
07/11/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date07/15/2024
07/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown